# SDR REXA201000304

- Difficulty date: December 12, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 6,318 hours, 4,785 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Condition: Loose
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE. FOUND AFT DOOR DRIVE BRACKET LOOSE AT ALL 3 ATTACH POINTS.  SECURED NLG AFT DOOR DRIVE BRACKET IAW GOODRICH CMM 32-21-06.  ADJUSTED PX03 & PX11 IAW CRJ900 AMM 32-61-05.  CHECKS GOOD.  PERFORMED FULL GEAR SWING PER CRJ-900 AMM 32-30-00, AND PRIORITY VALVE OPS CHECK PER CRJ-900 AMM 29-12-05, WITH NO DEFECTS NOTED.
